Constitutional choice of rules
Jürgen Eichberger and
Rüdiger Pethig
European Journal of Political Economy, 1994, vol. 10, issue 2, 311-337
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0176-2680(94)90022-1
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Constitutional Choice of Rules (1990) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:poleco:v:10:y:1994:i:2:p:311-337
Access Statistics for this article
European Journal of Political Economy is currently edited by J. De Haan, A. L. Hillman and H. W. Ursprung
More articles in European Journal of Political Economy from Elsevier
Bibliographic data for series maintained by Catherine Liu ().